Alert archive / Missouri / Heat Advisories in 2016
Heat Advisory 4, NWS St. Louis, MO
NWS St. Louis, MO issued this heat advisory at Jul 4, 2016, 3:32 PM CDT for 5 counties in Missouri. It took effect at Jul 5, 2016, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2016, 3:32 PM CDT (20:32 UTC)
- In effect from
- Jul 5, 2016, 12:00 PM CDT
- Expired
- Jul 5, 2016, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
297 WWUS73 KLSX 042032 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 332 PM CDT MON JUL 4 2016 MOZ041-047>050-050845- /O.NEW.KLSX.HT.Y.0004.160705T1700Z-160706T0100Z/ BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO- INCLUDING THE CITIES OF...COLUMBIA...FULTON...JEFFERSON CITY 332 PM CDT MON JUL 4 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY. * TIMING...TEMPERATURES WILL RISE INTO THE MID 90S ON TUESDAY OVER CENTRAL MISSOURI WITH DANGEROUS LEVELS OF HEAT AND HUMIDITY DURING THE AFTERNOON AND EVENING HOURS. * HEAT INDEX VALUES...UP TO 107 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH HUMIDITY WILL OCCUR. THIS COMBINATION WILL CREATE A SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE POSSIBLE...ESPECIALLY FOR THOSE LIVING IN UN-AIR CONDITIONED HOMES OR APARTMENTS. PEOPLE IN THE ADVISORY AREA ARE ADVISED TO AVOID POORLY VENTILATED AREAS AND PROLONGED WORK IN THE SUN. ALSO...KEEP PLENTY OF LIQUIDS ON HAND AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ BYRD
3 follow-up statements
721 WWUS73 KLSX 050815 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 315 AM CDT TUE JUL 5 2016 MOZ041-047>050-052200- /O.NEW.KLSX.FG.Y.0008.160705T0815Z-160705T1300Z/ /O.CON.KLSX.HT.Y.0004.160705T1700Z-160706T0100Z/ BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO- INCLUDING THE CITIES OF...COLUMBIA...FULTON...JEFFERSON CITY 315 AM CDT TUE JUL 5 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...WIDESPREAD DENSE FOG WILL AFFECT THE REGION EARLY THIS MORNING AND IS EXPECTED TO LIFT OR DISSIPATE BY MID-MORNING. TEMPERATURES WILL RISE INTO THE MID 90S TODAY WITH DANGEROUS LEVELS OF HEAT AND HUMIDITY DURING MUCH OF THE AFTERNOON AND EARLY EVENING HOURS. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES IN FOG UNTIL 8 AM THIS MORNING. * HEAT INDEX VALUES...AROUND 105 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S. * IMPACTS...RAPID CHANGES IN VISIBILITY EARLY THIS MORNING WILL CAUSE HAZARDOUS DRIVING CONDITIONS. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY THIS AFTERNOON AND EARLY EVENING WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT-RELATED STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY...THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH HUMIDITY WILL OCCUR. THIS COMBINATION WILL CREATE A SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE POSSIBLE...ESPECIALLY FOR THOSE LIVING IN UN-AIR CONDITIONED HOMES OR APARTMENTS. PEOPLE IN THE ADVISORY AREA ARE ADVISED TO AVOID POORLY VENTILATED AREAS AND PROLONGED WORK IN THE SUN. ALSO...KEEP PLENTY OF LIQUIDS ON HAND AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL SUBSTANTIALLY REDUCE VISIBILITIES...TO ONE-QUARTER MILE OR LESS...RESULTING IN HAZARDOUS DRIVING CONDITIONS IN MANY AREAS. MOTORISTS ARE ADVISED TO USE CAUTION AND SLOW DOWN...AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. && $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ051-052-059>065- 072>075-084-085-099-051300- /O.NEW.KLSX.FG.Y.0008.160705T0815Z-160705T1300Z/ BOND IL-CALHOUN IL-CLINTON IL-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-LINCOLN MO- MACOUPIN IL-MADISON IL-MADISON MO-MARION IL-MONROE IL- MONTGOMERY IL-MONTGOMERY MO-RANDOLPH IL-REYNOLDS MO- SAINT CHARLES MO-SAINT CLAIR IL-SAINT FRANCOIS MO- SAINT LOUIS CITY MO-SAINT LOUIS MO-SAINTE GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... CENTRALIA...CHESTER...EDWARDSVILLE...FARMINGTON...LITCHFIELD... SAINT CHARLES...SAINT LOUIS...SALEM...SPARTA...SULLIVAN...UNION... VANDALIA...WASHINGTON 315 AM CDT TUE JUL 5 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...WIDESPREAD DENSE FOG WILL AFFECT THE REGION EARLY THIS MORNING AND IS EXPECTED TO LIFT OR DISSIPATE BY MID-MORNING. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...RAPID CHANGES IN VISIBILITY WILL CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL SUBSTANTIALLY REDUCE VISIBILITIES...TO ONE-QUARTER MILE OR LESS...RESULTING IN HAZARDOUS DRIVING CONDITIONS IN MANY AREAS. MOTORISTS ARE ADVISED TO USE CAUTION AND SLOW DOWN...AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. && $$ TES
510 WWUS73 KLSX 051233 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 733 AM CDT TUE JUL 5 2016 MOZ041-047>050-060100- /O.EXP.KLSX.FG.Y.0008.000000T0000Z-160705T1300Z/ /O.CON.KLSX.HT.Y.0004.160705T1700Z-160706T0100Z/ BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO- INCLUDING THE CITIES OF...COLUMBIA...FULTON...JEFFERSON CITY 733 AM CDT TUE JUL 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... ...DENSE FOG ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... * TIMING...TEMPERATURES WILL RISE INTO THE MID 90S TODAY WITH DANGEROUS LEVELS OF HEAT AND HUMIDITY DURING MUCH OF THE AFTERNOON AND EARLY EVENING HOURS. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY THIS AFTERNOON AND EARLY EVENING WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT-RELATED STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY...THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH HUMIDITY WILL OCCUR. THIS COMBINATION WILL CREATE A SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE POSSIBLE...ESPECIALLY FOR THOSE LIVING IN UN-AIR CONDITIONED HOMES OR APARTMENTS. PEOPLE IN THE ADVISORY AREA ARE ADVISED TO AVOID POORLY VENTILATED AREAS AND PROLONGED WORK IN THE SUN. ALSO...KEEP PLENTY OF LIQUIDS ON HAND AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9-1-1 IMMEDIATELY. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ051-052-059>065- 072>075-084-085-099-051345- /O.EXP.KLSX.FG.Y.0008.000000T0000Z-160705T1300Z/ BOND IL-CALHOUN IL-CLINTON IL-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-LINCOLN MO- MACOUPIN IL-MADISON IL-MADISON MO-MARION IL-MONROE IL- MONTGOMERY IL-MONTGOMERY MO-RANDOLPH IL-REYNOLDS MO- SAINT CHARLES MO-SAINT CLAIR IL-SAINT FRANCOIS MO- SAINT LOUIS CITY MO-SAINT LOUIS MO-SAINTE GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... CENTRALIA...CHESTER...EDWARDSVILLE...FARMINGTON...LITCHFIELD... SAINT CHARLES...SAINT LOUIS...SALEM...SPARTA...SULLIVAN...UNION... VANDALIA...WASHINGTON 733 AM CDT TUE JUL 5 2016 ...DENSE FOG ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FOG IS IN THE PROCESS OF DISSIPATING WITH SIGNIFICANT IMPROVEMENT IN VISIBILITIES IN ALL BUT A FEW ISOLATED LOCATIONS BY 8 AM. $$ TES
921 WWUS73 KLSX 060056 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 756 PM CDT TUE JUL 5 2016 MOZ041-047>050-060200- /O.EXP.KLSX.HT.Y.0004.000000T0000Z-160706T0100Z/ BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO- INCLUDING THE CITIES OF...COLUMBIA...FULTON...JEFFERSON CITY 756 PM CDT TUE JUL 5 2016 ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... TEMPERATURES HAVE STARTED TO FALL INTO THE UPPER 80S THIS EVENING. HEAT INDEX VALUES WILL CONTINUE TO FALL THIS EVENING...THEREFORE THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ KANOFSKY
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this heat advisory went out at Jul 4, 6:46 AM CDT, 8 hours 46 minutes earlier.
Area forecast discussion, Jul 4, 6:46 AM CDT, 8 hours 46 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
646 AM CDT MON JUL 4 2016
.SHORT TERM... (Through Late This Afternoon)
Issued at 425 AM CDT Mon Jul 4 2016
Due to ongoing convection across SE MO...decided to expand the Flash
Flood Watch south a row of counties and extended it in time to 18Z.
This activity is along the warm front that extends E into sthrn IL
from a SFC low in SW MO. The SFC low is expected to move along I-44
in MO and I-70 in IL...lifting the warm front N in the process.
Expect the precip across sthrn MO to expand ENE thru the mrng. This
activity should move E of the FA by early aftn. There could be
addtnl dvlpmnt along/near the bndry this aftn. Anything that does
dvlp should move out of the CWA by late aftn. Any thunder should
remain along and S of the warm front.
2%
.LONG TERM... (Tonight through Sunday)
Issued at 425 AM CDT Mon Jul 4 2016
A modest RIDGE continues to be advertised as building in for Tuesday
thru Thursday, allowing the return of hot and humid conditions but
due to this RIDGE not being particularly strong, will also not
deflect upper level disturbances north of our area, either.
Dry wx is anticipated for tonight with min temps near average for
this time of year.
Already by Tuesday afternoon, the old frontal boundary to our south
will buckle north into central and southeast MO, providing a weak
focus at the low levels and being the leading edge of decent
moisture and instability return, with MLCAPE values of 3000 near the
warm front. Shear will be typical summertime very weak values, but
by instability alone, a conditional strong-severe storm threat will
exist, provided anything does form.
Some of this activity may last into early evening before what should
be yielding to a MCS that will be tracking from the northwest into
parts of our region late Tuesday night into Wednesday morning.
Beyond this, forecasting MCS events will be difficult heading into
late week, but our region looks to remain in a persistent chance for
these in the following days. In addition, a cold front will edge
our region around Friday,
Of greater importance will be a return of heat with dewpoints on the
high side thanks to the recent anticipated rainfall, and could yield
several days in a row of 100+ heat index values each afternoon with
a couple breaking 105-110, but will also depend on how well
convection can stay away to allow for the heat. Already on Tuesday
afternoon, we could see heat index values peaking around 100 in a
few spots, with a more widespread heat event shaping up for
Wednesday thru Friday. Have held off on any heat headlines for one
more package until we can look past our current flood threat and
hopefully gain a bit more insight and confidence on pcpn threats for
later this week and whether they can negatively impact the current
heat forecast.
TES
&&
.AVIATION... (For the 12z TAFs through 12z Tuesday Morning)
Issued at 625 AM CDT Mon Jul 4 2016
Fcst concerns this prd focus on IFR CIGs/VSBYs and precip trends.
Precip is ongoing along a warm front extending E into sthrn IL from
an area of low pressure across SW MO. The low will slide ENE along
I-44 in MO this mrng and then I-70 in IL this aftn and evng. SHRAs
and ISLD TSTMs will be possible along and ahead of the low. The
wind fcst is low confidence in the STL metro area since the SFC
low is fcst to pass nearly directly overhead today. This may cause
a several hour prd where winds truly go lght/vrb...but should
eventually become Wrly behind the low. The main impact though
will be the low clouds and fog...which will be slow to improve
today. VSBYs may improve in the rain but CIGs should remain low.
Guidance indicates that fog is possible once again tonight...and
it becomes more likely if skies are able to clear out overnight.
Not confident enough yet to include attm.
Specifics for KSTL:
IFR conditions are expected thru the mrng with occnl SHRAs. VSBYs
may come up quicker than fcst in the rain but CIGs will remain
slow to improve this mrng. Winds will be tricky too with the SFC
low passing very near the terminal...and may go lght/vrb for a
while today as the low passes by but eventually should become Wrly
by late this aftn. Skies should clear out late tonight which may
aid in fog formation. Not confident enough to include attm.
Miller
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until noon CDT today for Crawford MO-Iron MO-
Jefferson MO-Madison MO-Reynolds MO-Saint Francois MO-
Sainte Genevieve MO-Washington MO.
IL...Flash Flood Watch until noon CDT today for Clinton IL-Marion IL-
Monroe IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jul 4, 4:40 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 440 AM CDT MON JUL 4 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 440 AM CDT MON JUL 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THROUGH THIS MORNING FOR AREAS SOUTH OF INTERSTATE 70...DIMINISHING THIS AFTERNOON. SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WILL ALSO SEE THE GREATEST RISK OF HEAVY RAINFALL WITH AN ADDITIONAL 1 TO 3 INCHES POSSIBLE. PLEASE REFER TO THE FLASH FLOOD WATCH THAT IS IN EFFECT FOR FURTHER INFO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. HEAT INDEX VALUES AROUND 100 DEGREES RETURN TO PARTS OF CENTRAL MISSOURI AND THE SAINT LOUIS METRO AREA ON TUESDAY AFTERNOON...AND RANGE FROM 100 TO 108 FOR MUCH OF THE REGION EACH AFTERNOON AND EARLY EVENING FROM WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF TWO INCHES OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Local storm report, Jul 4, 2:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 1 S ROXANA 38.82N 90.05W
07/04/2016 M4.26 INCH MADISON IL TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:53 AM CDT | Areal Flood Advisory | LSX | Reynolds | 6 hr |
Nearby
Heat Advisories in Missouri, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.